# SDR QXEA200400781

- Difficulty date: November 17, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 12,127 hours, 17,578 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Wire
- Condition: Loose
- Location: Nt 2 Prop Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - ON FLT NR 2125, EMERGENCY LIGHTS FLICKERED IN FLIGHT WITH NR 2 PROP DE-ICE SELECTED ON.  FOUND LOOSE DE-ICE BOOT LEAD ON NR 2 PROP.  RESECURED LEAD.  GROUND RUN OPERATIONAL CHECKS NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
